# SDR GAIA03010OP

- Difficulty date: February 20, 2003
- Submitted: March 31, 2003
- Operation: Air carrier
- Aircraft: N6831
- Make and model: Boeing 727223
- Aircraft serial: 20184
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000677
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE AT FWA, IT WAS DISCOVERED THAT THE COCKPIT EMERGENCY EXIT LIGHT WAS INOPERATIVE.  REMOVED AND REPLACED COCKPIT EMERGENCY EXIT LIGHT ASSEMBLY.  OPERATIONALLY CHECKED GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
